# SDR USAA920081495

- Difficulty date: August 9, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 27,563 hours, 10,583 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Solenoid
- Part number: 21214001
- Condition: Inoperative
- Location: Emergency Oxygen
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHASE 4 CHECK PHX - EMERG EQUIP - L2 DOOR OVERHEAD EMERGENCY OXYGEN GENERATOR FAILED SYSTEM TEST.  DOOR WILL NOT OPEN.  MAINTENANCE REMOVED AND REPLACED THE L2 DOOR OVERHEAD EMERGENCY OXYGEN CONTAINER SOLENOID.  OPERATIONAL CHECK GOOD.  (S)
